# SDR C2XA10IA055

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 23,610 hours, 22,786 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clamp
- Part number: 24540200
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2069 THE CREW REPORTED A BLEED ONE LEAK DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CLAMP ON THE NUMBER ONE ENGINE BLEED VALVE.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
